Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
silverlight22

Should I Continue Taking Apple Cider Vinegar - Diarrhea And Heartburns

Recommended Posts

Hey guys,

So I tried Bragg's Apple Cider Vinegar since I had heard loads about it. I tried it 3 days ago and have been taking 1 tbsp in the morning and evening with water. At first I thought it was helping me clear up but today, on the third day, I got 5 or 6 little whiteheads around my mouth. Also, last night when I was sleeping, I woke up (semi-conscious) and was finding it hard to breath because every breath was causing this sharp pain in my heart and I guess I was experiencing heart burn.

This morning (third day of ACV) I had another tbsp of it with water and few hours later I got diarrhea.

Now I am really reconsidering if I should keep using this or not. Is this something I should deal with for the next week or so or should I just give up on this?

Please let me know.

Thanks

Link to comment
Share on other sites

I would stop taking it, it shouldn't be doing that. You could try diluting it in water and then applying it topically like a toner. I find that works better for oily skin and acne. I do drink it during allergy season because it's the only thing that helps with my allergies. You could maybe try taking half a tablespoon and mixing it in a cup of water when you drink it and see if that helps. But for ME, not too many things are worthy of getting heartburn and diarrhea for...

Edited by psychokitty
Link to comment
Share on other sites

Yes, it sounds like you might be too acidic already or like you perhaps could try switching to methods to heal permeable gut syndrome (digestive enzymes, probiotics, anti-inflammatory diet good suggestions here http://curezone.com/forums/am.asp?i=947189.)

yeah that's what i thought too maybe i already am quite acidic. i'm trying probiotics but considering ive been on antibiotics for almost 2 years it will take time to heal.

Link to comment
Share on other sites

hi! I gotta say acv scared me!

I also tried acv for about a week and one morning I started blacking out in bed before I even stood up! I quickly made my way to the kitchen and grabbed a banana (i had a huge craving for them) which leads me to believe the acv made me potassium deficient. I had an insane craving for bananas for about a week after I ceased the acv.

though I did not have any of the side effects you explained, speaking from my personal experience.. be careful! maybe eat a banana if you're feeling weird!

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×